HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Weighted Sobolev-Lieb-Thirring inequalities

Files in This Item:
pre608.pdf181.1 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83753

Title: Weighted Sobolev-Lieb-Thirring inequalities
Authors: Tachizawa, Kazuya Browse this author
Keywords: Sobolev-Lieb-Thirring inequalities
φ-transform
Ap-weights.
Issue Date: 15-Oct-2003
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 608
Start Page: 1
End Page: 19
Abstract: We give a weighted version of the Sobolev-Lieb-Thirring inequality for suborthonormal functions. In the proof of our result we use '-transform of Frazier-Jawerth.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69357
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University